# SDR CALA2025040303480

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,673 hours, 29,457 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT REAR DOOR SLIDE PRESSURE LOOKS AT THE TOP END GREEN ARC AND INVOM OF RED ARC INSPECTED PER AMM 25-66-01-200-801, OK TO CONTINUE. IN LIMITS
